# SDR JJBA20160826018

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 35,923 hours, 48,353 cycles
- Engine: Pwa PW123
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008269J
- Part serial: 1722
- Condition: Inoperative
- Location: Eng Fuel
- Part time: 2,943 hours, 3,410 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROP TORQUE LAGS P/L INPUTS. FLUCTUATES 50% WITH NO P/L INPUTS.  R & R THE NR 1 ENGINE FUEL PUMP AND NR 1 ENGINE MFC IAW PWMM 72-01-40 PERFORMED OPS CHECK  IAW AMM 71-00-00, OPS AND LEAK CHECKED GOOD.  NO OTHER DEFECTS NOTED AT THIS TIME.
